Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Cointegration and Cagan's Model of Hyperinflation under Rational Expectations

Tom Engsted
Journal of Money, Credit and Banking
Vol. 25, No. 3, Part 1 (Aug., 1993), pp. 350-360
DOI: 10.2307/2077767
Stable URL: http://www.jstor.org/stable/2077767
Page Count: 11
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Cointegration and Cagan's Model of Hyperinflation under Rational Expectations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[350]
    [350]
  • Thumbnail: Page 
351
    351
  • Thumbnail: Page 
352
    352
  • Thumbnail: Page 
353
    353
  • Thumbnail: Page 
354
    354
  • Thumbnail: Page 
355
    355
  • Thumbnail: Page 
[356]
    [356]
  • Thumbnail: Page 
357
    357
  • Thumbnail: Page 
358
    358
  • Thumbnail: Page 
359
    359
  • Thumbnail: Page 
360
    360